# SDR GLBA2002007

- Difficulty date: January 17, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N118GL
- Make and model: Beech 1900D
- Aircraft serial: UE118
- Aircraft time: 17,961 hours, 21,485 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 9042292003
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DOWNLOCK LIGHT WOULD NOT ILLUMINATE.  REPLACED ANNUNICATOR MODULE, OPS CHECKED SYSTEM SATISFACTORY.
